3 doctors weighed in:

2nd cortisone shot in elbow yesterday.Was wide awake until 430am only to wake up at 8 wide awake. Today lightheaded and i can feel my heartbeat.Normal?

3 doctors weighed in
Dr. Prem Gulati
Internal Medicine
1 doctor agrees

In brief: Sideeffect

Insomnia is uncommon side effect of steroid inj wheater it is given i m oe in the joint some feel more then others but should gradually subside.

In brief: Sideeffect

Insomnia is uncommon side effect of steroid inj wheater it is given i m oe in the joint some feel more then others but should gradually subside.
Dr. Prem Gulati
Dr. Prem Gulati
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Expected

Cortisone enhances your body response to your body's own adrenaline and norepinephrine and thus leading insomnia and strong heart beats from high doses often happens.
Your lightheadedness may well be from lack of sleep . However, if this gets worse or lasts more than 2 days. Call your doctor

In brief: Expected

Cortisone enhances your body response to your body's own adrenaline and norepinephrine and thus leading insomnia and strong heart beats from high doses often happens.
Your lightheadedness may well be from lack of sleep . However, if this gets worse or lasts more than 2 days. Call your doctor
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors